Dispersion in Layered Porous Mediaby Uri Y. Shamir,
Donald R. F. Harleman,
Serial Information: Journal of the Hydraulics Division, 1967, Vol. 93, Issue 5, Pg. 237-260
Document Type: Journal Paper
Abstract: Analytical solutions have been obtained to two problems of dispersion in a layered porous medium. The solution for longitudinal dispersion in flow perpendicular to the layers is given in terms of an integral, which has to be evaluated numerically for each layer. The solution for lateral dispersion in flow along the layers is in a closed form. Experiments were conducted to verify the theoretical results.
Subject Headings: Layered systems | Porous media | Integrals | Numerical methods | Closed form solutions | Verification |
Services: Buy this book/Buy this article
Return to search